Alert archive / Nevada / Red Flag Warnings in 2006

Red Flag Warning 3, NWS Elko, NV

June 11, 2006

NWS Elko, NV issued this red flag warning at Jun 11, 2006, 4:43 AM PDT. It took effect at Jun 12, 2006, 3:47 AM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 11, 2006, 4:43 AM PDT (11:43 UTC)
In effect from
Jun 12, 2006, 3:47 AM PDT
Expired
Jun 12, 2006, 9:00 PM PDT
In force
17 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 111143
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
443 AM PDT SUN JUN 11 2006

NVZ455-457-120000-
/O.UPG.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/
/O.NEW.KLKN.FW.W.0003.060612T1900Z-060613T0400Z/
/O.CON.KLKN.FW.W.0002.060611T1900Z-060612T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
443 AM PDT SUN JUN 11 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING DUE TO LOW HUMIDITIES AND GUSTY WINDS...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT MONDAY DUE 
TO LOW HUMIDITIES AND GUSTY WINDS...

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM PDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING.

RELATIVE HUMIDITIES WILL FALL INTO THE LOWER TEENS...AND COMBINE
WITH GUSTY AFTERNOON WINDS TO CREATE HAZARDOUS FIRE WEATHER
CONDITION BOTH SUNDAY AND MONDAY AFTERNOONS THROUGH EVENINGS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ454-120000-
/O.EXA.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-
443 AM PDT SUN JUN 11 2006

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING DUE TO LOW HUMIDITIES AND GUSTY WINDS...

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. 

HAZARDOUS FIRE WEATHER CONDITION WILL BECOME POSSIBLE MONDAY
AFTERNOON AND EARLY EVENING DUE TO THE RISK OF SURFACE RELATIVE
HUMIDITIES FALLING INTO THE LOWER TEENS...AND COMBINING WITH GUSTY
WINDS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NVZ452-120000-
/O.CON.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
443 AM PDT SUN JUN 11 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING DUE TO LOW HUMIDITIES AND GUSTY WINDS...

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

HAZARDOUS FIRE WEATHER CONDITION WILL BECOME POSSIBLE MONDAY
AFTERNOON AND EARLY EVENING DUE TO THE RISK OF SURFACE RELATIVE
HUMIDITIES FALLING INTO THE LOWER TEENS...AND COMBINING WITH GUSTY
WINDS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ROOD
5 follow-up statements
000 
WWUS85 KLKN 112213
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
313 PM PDT SUN JUN 11 2006

NVZ455-457-120400-
/O.CON.KLKN.FW.W.0002.000000T0000Z-060612T0400Z/
/O.CON.KLKN.FW.W.0003.060612T1900Z-060613T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
313 PM PDT SUN JUN 11 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING DUE TO LOW HUMIDITIES AND GUSTY WINDS...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT
MONDAY DUE TO LOW HUMIDITIES AND GUSTY WINDS...

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY 
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A RED FLAG WARNING REMAINS IN EFFECT THROUGH 9 PM PDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT MONDAY.

RELATIVE HUMIDITIES WILL FALL INTO THE LOWER TEENS...AND COMBINE
WITH STRONG GUSTY AFTERNOON WINDS TO CREATE HAZARDOUS FIRE WEATHER
CONDITION THIS EVENING AND ALSO MONDAY AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ452-454-121400-
/O.CON.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
313 PM PDT SUN JUN 11 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH 9 PM MONDAY EVENING.

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

HAZARDOUS FIRE WEATHER CONDITION WILL BECOME POSSIBLE MONDAY
AFTERNOON AND EARLY EVENING DUE TO THE RISK OF SURFACE RELATIVE
HUMIDITIES FALLING INTO THE LOWER TEENS...AND COMBINING WITH
GUSTY WINDS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

HARMER
000 
WWUS85 KLKN 120356
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
856 PM PDT SUN JUN 11 2006

NVZ455-457-121245-
/O.EXP.KLKN.FW.W.0002.000000T0000Z-060612T0400Z/
/O.CON.KLKN.FW.W.0003.060612T1900Z-060613T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
856 PM PDT SUN JUN 11 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT
MONDAY FOR LOW HUMIDITIES AND GUSTY WINDS...

THE RED FLAG WARNING EXPIRATION FOR THIS EVENING...AND THE RED
FLAG WARNING CONTINUATION FOR MONDAY ARE FOR THE FOLLOWING FIRE
WEATHER ZONES:

455 - WHITE PINE COUNTY 
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

AS NIGHT FALLS WINDS ARE DYING DOWN AND SURFACE RELATIVE
HUMIDITIES ARE BEGINNING TO RISE...THEREFORE...HAVE ALLOWED THE
RED FLAG WARNING FOR WHITE PINE AND NORTHERN NYE COUNTY EXPIRE. 

GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RETURN AROUND NOON
MONDAY...AND ARE EXPECTED TO LAST INTO THE EVENING HOURS...THEREFORE
HAVE CONTINUED THE RED FLAG WARNING FOR MONDAY ACROSS WHITE PINE
COUNTY...NORTHERN NYE COUNTY AND SOUTHERN LANDER AND EUREKA
COUNTIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ452-454-121245-
/O.CON.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
856 PM PDT SUN JUN 11 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR LOW HUMIDITIES AND GUSTY WINDS...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

HAZARDOUS FIRE WEATHER CONDITIONS WILL BECOME POSSIBLE MONDAY
AFTERNOON AND EARLY EVENING DUE TO THE RISK OF SURFACE RELATIVE
HUMIDITIES FALLING INTO THE LOWER TEENS...AND COMBINING WITH
GUSTY WINDS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ROOD
000 
WWUS85 KLKN 121047
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
347 AM PDT MON JUN 12 2006

NVZ452-454-130400-
/O.UPG.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/
/O.EXA.KLKN.FW.W.0003.060612T1900Z-060613T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
347 AM PDT MON JUN 12 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING FOR LOW HUMIDITIES AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND
EVENING AS RELATIVE HUMIDITIES LOWER BELOW 15 PERCENT...AND
COMBINE WITH GUSTY WINDS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ455-457-130400-
/O.CON.KLKN.FW.W.0003.060612T1900Z-060613T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
347 AM PDT MON JUN 12 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY 
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND
EVENING AS RELATIVE HUMIDITIES LOWER BELOW 15 PERCENT...AND
COMBINE WITH GUSTY WINDS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

ROOD
000 
WWUS85 KLKN 122158
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
258 PM PDT MON JUN 12 2006

NVZ455-457-130400-
/O.NEW.KLKN.FW.A.0002.060613T1800Z-060614T0400Z/
/O.CON.KLKN.FW.W.0003.000000T0000Z-060613T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
258 PM PDT MON JUN 12 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM 11 AM TUESDAY MORNING THROUGH
7 PM TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9
PM PDT THIS EVENING.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY 
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND
EVENING AS RELATIVE HUMIDITIES LOWER BELOW 15 PERCENT...AND
COMBINE WITH GUSTY WINDS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NVZ452-454-130400-
/O.CON.KLKN.FW.W.0003.000000T0000Z-060613T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
258 PM PDT MON JUN 12 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND
EVENING AS RELATIVE HUMIDITIES LOWER BELOW 15 PERCENT...AND
COMBINE WITH GUSTY WINDS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

HARMER
000 
WWUS85 KLKN 130357
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
857 PM PDT MON JUN 12 2006

NVZ455-457-131200-
/O.EXP.KLKN.FW.W.0003.000000T0000Z-060613T0400Z/
/O.CON.KLKN.FW.A.0002.060613T1800Z-060614T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
857 PM PDT MON JUN 12 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. WIND
GUSTS WILL CONTINUE TO DECREASE THIS EVENING WHILE RELATIVE
HUMIDITIES INCREASE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
TUESDAY MORNING THROUGH TUESDAY EVENING.

455 - WHITE PINE COUNTY 
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY AFTERNOON
AND EVENING AS RELATIVE HUMIDITIES LOWER BELOW 15 PERCENT...AND
COMBINE WITH GUSTY WINDS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NVZ452-454-130500-
/O.EXP.KLKN.FW.W.0003.000000T0000Z-060613T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
857 PM PDT MON JUN 12 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. 

WIND GUSTS HAVE DECREASED BELOW 30 MPH THIS EVENING WHILE
RELATIVE HUMIDITIES HAVE BEEN GRADUALLY INCREASING. THE RED FLAG
WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 11, 2:37 AM PDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 11, 2:37 AM PDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
237 AM PDT SUN JUN 11 2006

.SYNOPSIS...A LOW PRESSURE SYSTEM APPROACHING THE CALIFORNIA COAST
WILL BRING THE RETURNED THREAT OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS TO NORTHWEST NEVADA THIS AFTERNOON...AND SPREAD ACROSS
THE STATE BY MIDWEEK.
&&

.SHORT TERM...THE COMBINATION OF AN UPPER LEVEL LOW SLIDING SE
TOWARD THE NORTHERN CALIFORNIA COAST...AND HIGH PRESSURE BUILDING
OVER NEW MEXICO...WILL LEAD TO INSTABILITY AND SOUTHWESTERLY FLOW
OVER NEVADA. 500MB WINDS OVER THE GREAT BASIN TONIGHT WILL BE IN THE
20-30KT RANGE. THROUGH MONDAY THE UPPER LEVEL LOW LINGERS OFF THE
NORTHERN CA COAST...AND THE HIGH OVER NEW MEXICO INTENSIFIES AND
PUSHES SLIGHTLY NORTH. THIS TIGHTENING GRADIENT WILL CREATE 500MB
WINDS OVER THE GREAT BASIN AROUND 40KTS SUNDAY...AND RANGE BETWEEN
40 AND 50KTS MONDAY. OVER THE SAME TIME FRAME...A THERMAL TROUGH
WILL GRADUALLY MAKE ITS WAY NORTH THROUGH NEVADA. AS THE LOWER
SURFACE PRESSURE MOVES INTO NORTHERN NEVADA AND HIGHER PRESSURE
BUILDS OVER AZ...AFTERNOON SOUTHERLY SURFACE WINDS WILL ALSO BE ON
THE RISE. MODELS CONTINUE TO SHOW LOW AFTERNOON RH/S AND GUSTY
AFTERNOON WINDS FAVORABLE FOR RED FLAG WARNING CONDITIONS OVER
CENTRAL NEVADA SUNDAY. BY MONDAY AS THE THERMAL TROUGH MOVES INTO
IDAHO...LOW RH/S AND GUSTY WINDS WILL SPREAD THE AREA FAVORABLE FOR
FIRE WEATHER CONDITIONS INTO NORTHERN NEVADA. FOR MONDAY WILL BE
ISSUING A FIRE WEATHER WATCH FOR ZONE 454...NORTHERN LANDER AND
EUREKA COUNTIES...AND CONTINUE THE FIRE WX WATCH FOR ZONE 452...ELKO
COUNTY. WILL ALSO BE UPGRADING MONDAYS FIRE WX WATCH OVER NORTHERN
NYE AND WHITE PINE COUNTIES TO RED FLAG WARNINGS. ONE OTHER CONCERN
IS FOR WIND ADVISORY CONDITIONS ACROSS CENTRAL NEVADA ON MONDAY...
BUT WILL HOLD OFF ON ISSUING AN ADVISORY A LITTLE LONGER TO SEE HOW
MODELS HANDLE THE WINDS SUNDAY. ROOD

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...DID NOT MAKE MANY
CHANGES TO FORECAST WITH SOME MODEL DISCREPANCY. MEDIUM RANGE
MODELS IN GENERAL AGREEMENT THROUGH SATURDAY. HOWEVER NAM MODEL IS
STILL EXPERIENCING TIMING ISSUES WHEN COMPARED TO OTHER MODELS. MAIN
FORECAST CHALLENGE WILL BE COASTAL ELONGATED U/L TROUGH FROM MONDAY
NIGHT THROUGH WEDNESDAY NIGHT...MORE SPECIFICALLY...THE TIMING
ASPECT. TROUGH HAS INCREASED SPEED WITH EITHER SOLUTION AND VERY HIGH
PROBABILITY OF STRONG WINDS ACROSS CENTRAL NEVADA SUNDAY/MONDAY AND
NORTHEAST NEVADA MONDAY AS RH VALUES TANK. ANY PRECIP WILL MOST
LIKELY TRIGGER TSTORM ACTIVITY...GRADUALLY SPREADING EWRD THROUGH
TUESDAY AND TUESDAY NIGHT. WILL HAVE TO WATCH FOR POSSIBLE SEVERE WX
TUESDAY...ESPECIALLY NRN ZONES...AROUND THE I80 CORRIDOR. GFS SHOWING
STRONG 700MB THERMAL GRADIENT...CO-LOCATED WITH INTENSE 115KT JET MAX
AT 250MB. COULD BE AN INTERESTING DAY TUESDAY...HOWEVER...IF GFS IS
TO QUICK WITH PROGRESSION OF TROUGH...SEVERE WX COULD BE POSSIBLE
WEDNESDAY INSTEAD. EXPECT COOLER TEMPS BY WEDNESDAY AS U/L COLD POOL
PUSHES ACROSS THE STATE...MAINLY NRN ZONES WITH A WARM-UP BY THE
WEEKEND. THERE IS A POSSIBILITY THAT MAX TEMPS WEDNESDAY COULD BE 5
TO 10 DEGREES BELOW NORMAL WEDNESDAY AND THURSDAY. NOT EXPECTING THIS
TO BE A FIRE WX CONCERN ATTM BUT MAY NEED RFW FOR ERN ZONES TUESDAY
AFTERNOON FOR STRONG WINDS AND MARGINAL RH/S.

MAIN U/L SYSTEM PUSHES OUT BY THURSDAY WITH SOME LINGERING ENERGY
BRUSHING NRN NV THROUGH LATE THURSDAY NIGHT. MODELS THEN DIVERGE BY
FRIDAY AND SATURDAY AS GFS SHOWING BROAD U/L TROUGH PUSHING INTO
THE WEST COAST...WHILE THE ECMWF SHOWS STRONG RIDGING...WITH 595DM
HIGH NEAR THE FOUR CORNERS AREA BY SATURDAY.  PREFER THE ECMWF
SOLUTION...WHICH HAS VERIFIED BETTER 5 TO 7 DAYS OUT RECENTLY.
INCREASED MAX TEMPS TO NEAR 90 BY SATURDAY...AND KEPT POPS BELOW 10
PCT. LW

&&

.AVIATION...TAFS AND TWEBS ADEQUATELY COVER EXPECTED CONDITIONS.
&&

.LKN WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FWZ455-457 SUNDAY AND MONDAY 12 PM PDT TO 9 PM PDT.
FIRE WEATHER WATCH FWZ452-454 MONDAY AFTERNOON.
Hazardous weather outlook, Jun 10, 6:20 AM PDT, 22 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
620 AM PDT SAT JUN 10 2006

NVZ013-035-037-111300-
NORTHERN NYE COUNTY-SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES-
WHITE PINE COUNTY-
620 AM PDT SAT JUN 10 2006

THIS OUTLOOK IS FOR CENTRAL NEVADA

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY.

WINDS WILL BE INCREASING SUNDAY AFTERNOON AS A LOW PRESSURE
SYSTEM OFF THE CALIFORNIA COAST APPROACHES THE GREAT BASIN
REGION. WITH THE DRY AND WARM FLOW FROM THE SOUTH...DAYTIME RELATIVE
HUMIDITY VALUES WILL PLUMMET ONCE AGAIN INTO THE TEENS...
CREATING A FIRE WEATHER CONCERN. A RED FLAG WARNING HAS BEEN
ISSUED FOR SUNDAY AFTERNOON AND EVENING FOR CENTRAL NEVADA. A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON FOR
CENTRAL NEVADA AS WINDS CONTINUE TO BE STRONG. SEE PRODUCT RNOFWFLKN
FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

NVZ031>034-111300-
EXTREME EASTERN ELKO COUNTY-NORTHERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
620 AM PDT SAT JUN 10 2006

THIS OUTLOOK IS FOR NORTHEAST NEVADA

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY.

WINDS WILL BE INCREASING MONDAY AFTERNOON AS A LOW PRESSURE
SYSTEM OFF THE CALIFORNIA COAST APPROACHES THE GREAT BASIN
REGION. WITH THE DRY AND WARM FLOW FROM THE SOUTH...DAYTIME RELATIVE
HUMIDITY VALUES WILL BEGIN TO REACH CRITICAL VALUES ACROSS NORTHEAST
NEVADA BY MONDAY...CREATING A FIRE WEATHER CONCERN. A FIRE WEATHER
WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON FOR NORTHEAST NEVADA AS
WINDS INCREASE. SEE PRODUCT RNOFWFLKN FOR FURTHER DETAILS.

WHITWORTH

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:20 PM PDTWind AdvisoryLKNEureka, Lander, White Pine29 hr

Nearby

Red Flag Warnings in Nevada, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.